# SDR R61A201910091088

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 40,381 hours, 24,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE - FWD CARGO CLOSEOUT PANEL HAS CORROSION IN SEVERAL PLACES. REPLACED FWD CARGO DOOR CLOSE OUT PANEL. REF: E170 AMM 20-10-01.
